MathSciNet Relay Station
MathSciNet bibliographic data
MR598912 05C55 (05C35)
Burr, S. A.; Erdős, P.; Faudree, R. J.; Rousseau, C. C.; Schelp, R. H. An extremal problem in generalized Ramsey theory. Ars Combin. 10 (1980), 193–203.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement